MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION VU APOD PRIME NANOMETALENE IBD; PRIME NM STERILE ASSY, 35X27MM X 14MM, 10 DEG

SEASPINE ORTHOPEDICS CORPORATION VU APOD PRIME NANOMETALENE IBD; PRIME NM STERILE ASSY, 35X27MM X 14MM, 10 DEG
Model Number 35-57-1410
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been evaluated along with sterilization records and pre-sterilization bioburden management.The minimum sterility assurance level of 10-6 has been achieved and the cause does not appear to be related to manufacturing.
 
Event or Problem Description
A total of four infection events have been reported in four patients utilizing alif surgical approach and seaspine vu a·pod¿ prime nm product family.Three of four patients received a single-level surgery; the fourth patient underwent a two-level procedure.Non-specific patient identifiers and index surgery dates have been provided.All patients were reported to have subsequently undergone reoperation consisting of surgical site debridement followed by antibiotic treatment.Culture results and sensitivity are not known.Other potentially pertinent patient characteristics such as comorbidities, prior surgical history and extent of index surgery are not known (e.G., additional stabilization).Related submissions: 3012120772-2021-00023, 3012120772-2021-00024, 3012120772-2021-00025.

Brand Name
VU APOD PRIME NANOMETALENE IBD
Common Device Name
PRIME NM STERILE ASSY, 35X27MM X 14MM, 10 DEG
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
MDR Report Key11516129
Report Number3012120772-2021-00026
Device Sequence Number3828446
Product Code MAX
UDI-Device Identifier10889981126582
UDI-Public10889981126582
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K201193
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number35-57-1410
Device Catalogue Number35-57-1410
Device Lot NumberAU1076268C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2021
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;